# SDR 07FDEA02264

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 652555742
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FUSELAGE AFT OF RT WHEEL WELL, FUSELAGE PANEL NR 3622 IS CRACKED AT   INNER I/B AREA.  REMOVED CRACK ON UNDER SIDE OF PANEL NR 3622 REF SRM 51-40-9 PARAGRAPHS 4A AND4E.
